# SDR ABXA9500926

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 5772787
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, FOUND NUMEROUS DRILL MARKS AND MISDRILLED HOLES ON MAIN CARGO DOOR AFT SIDE TORQUE BOX WEB STA 280.  REPAIRED MAIN CARGO DOOR AFT JAMB STRUCTURE AND WEB IAW ABX REA D853-12582MR.
